American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42B35) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 52 of 52 found      Go to page: 1 2

[31] Lixin Yan. Classes of Hardy spaces associated with operators, duality theorem and applications. Trans. Amer. Math. Soc. 360 (2008) 4383-4408. MR 2395177.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] E. S. Dubtsov. Derivatives of regular measures. St. Petersburg Math. J. 19 (2008) 225-238. MR 2333898.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Mitsuru Sugimoto and Naohito Tomita. A counterexample for boundedness of pseudo-differential operators on modulation spaces. Proc. Amer. Math. Soc. 136 (2008) 1681-1690. MR 2373597.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Tao Mei. Operator valued Hardy spaces. Memoirs of the AMS 188 (2007) MR 2327840.
Book volume table of contents   

[35] Oscar Blasco. Restricted weak type on maximal linear and multilinear integral maps. Proc. Amer. Math. Soc. 135 (2007) 1343-1353. MR 2276643.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Xuan Thinh Duong and Lixin Yan. Duality of Hardy and BMO spaces associated with operators with heat kernel bounds. J. Amer. Math. Soc. 18 (2005) 943-973. MR 2163867.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Donggao Deng, Yongsheng Han and Dachun Yang. Besov spaces with non-doubling measures. Trans. Amer. Math. Soc. 358 (2006) 2965-3001. MR 2216255.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] M. Zähle. Harmonic calculus on fractals---A measure geometric approach II. Trans. Amer. Math. Soc. 357 (2005) 3407-3423. MR 2146630.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Marcin Bownik and Kwok-Pun Ho. Atomic and molecular decompositions of anisotropic Triebel-Lizorkin spaces. Trans. Amer. Math. Soc. 358 (2006) 1469-1510. MR 2186983.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Paul Alton Hagelstein. Weak $L^{1}$ norms of random sums. Proc. Amer. Math. Soc. 133 (2005) 2327-2334. MR 2138875.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Yinsheng Jiang. Spaces of type BLO for non-doubling measures. Proc. Amer. Math. Soc. 133 (2005) 2101-2107. MR 2137877.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] S. G. Bobkov and B. Zegarlinski. Entropy bounds and isoperimetry. Memoirs of the AMS 176 (2005) MR 2146071.
Book volume table of contents   

[43] Paul A. Hagelstein and Roger L. Jones. On restricted weak type $(1,1)$: The continuous case. Proc. Amer. Math. Soc. 133 (2005) 185-190. MR 2085168.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Kasso A. Okoudjou. Embeddings of some classical Banach spaces into modulation spaces. Proc. Amer. Math. Soc. 132 (2004) 1639-1647. MR 2051124.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Borislav Karaivanov, Pencho Petrushev and Robert C. Sharpley. Algorithms for nonlinear piecewise polynomial approximation: Theoretical aspects. Trans. Amer. Math. Soc. 355 (2003) 2585-2631. MR 1975391.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Victor L. Shapiro. Fractals and distributions on the $N$-torus. Proc. Amer. Math. Soc. 131 (2003) 3431-3440. MR 1990632.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] J. Colliander, M. Keel, G. Staffilani, H. Takaoka and T. Tao. Sharp global well-posedness for KdV and modified KdV on $\mathbb R$ and $\mathbb T$. J. Amer. Math. Soc. 16 (2003) 705-749. MR 1969209.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Marcin Bownik. Anisotropic Hardy spaces and wavelets. Memoirs of the AMS 164 (2003) MR 1982689.
Book volume table of contents   

[49] Anna L. Mazzucato. Besov-Morrey spaces: Function space theory and applications to non-linear PDE. Trans. Amer. Math. Soc. 355 (2003) 1297-1364. MR 1946395.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Svetlana Roudenko. Matrix-weighted Besov spaces. Trans. Amer. Math. Soc. 355 (2003) 273-314. MR 1928089.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Shanzhen Lu and Qiang Wu. Endpoint estimates for certain commutators of fractional and singular integrals. Proc. Amer. Math. Soc. 131 (2003) 467-477. MR 1933338.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] J. E. Colliander, J.-M. Delort, C. E. Kenig and G. Staffilani. Bilinear estimates and applications to 2d NLS. Trans. Amer. Math. Soc. 353 (2001) 3307-3325. MR 1828607.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 52 of 52 found      Go to page: 1 2